Alert archive / North Dakota / Wind Advisories in 2009

Wind Advisory 11, NWS Bismarck, ND

July 14, 20097 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Jul 14, 2009, 2:56 AM MDT for 7 counties in North Dakota. It took effect at Jul 14, 2009, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2009, 2:56 AM MDT (08:56 UTC)
In effect from
Jul 14, 2009, 12:00 PM MDT
Expired
Jul 14, 2009, 8:56 PM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 140856
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
356 AM CDT TUE JUL 14 2009

...WIND ADVISORY THIS AFTERNOON AND EARLY EVENING FAR SOUTHWEST...

.A STRONG LOW PRESSURE SYSTEM WAS OVER SOUTHERN SASKATCHEWAN THIS
MORNING WITH A COLD FRONT EXTENDING FROM THE LOW TO THE WESTERN
BORDERS OF NORTH AND SOUTH DAKOTA. THE LOW AND THE COLD FRONT WILL
MOVE EAST ACROSS MANITOBA AND THE DAKOTAS TODAY. STRONG WEST WINDS
WILL DEVELOP BEHIND THE COLD FRONT. THE STRONGEST WINDS WILL BE
FOUND ACROSS WESTERN SOUTH DAKOTA AND SOUTHWESTERN NORTH
DAKOTA...WHERE WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH
ARE EXPECTED THIS AFTERNOON AND EARLY EVENING.

TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND AMIDON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH.

NDZ040-043-044-141700-
/O.NEW.KBIS.WI.Y.0011.090714T1800Z-090715T0300Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
256 AM MDT TUE JUL 14 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
DEVELOP THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING FOR FAR
SOUTHWESTERN NORTH DAKOTA. TOWNS IN THE WIND ADVISORY INCLUDE
BOWMAN...HETTINGER...AND AMIDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JV
3 follow-up statements
000 
WWUS73 KBIS 141807
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
107 PM CDT TUE JUL 14 2009

...WIND ADVISORY THIS AFTERNOON AND EARLY EVENING FAR SOUTHWEST...

.A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN SASKATCHEWAN WITH A
COLD FRONT EXTENDING FROM THE LOW INTO EASTERN NORTH AND SOUTH
DAKOTA. THE LOW AND THE COLD FRONT WILL MOVE EAST ACROSS MANITOBA
AND THE DAKOTAS THIS AFTERNOON. GUSTY WINDS BEHIND THE COLD FRONT
WILL BE FELT THE STRONGEST ACROSS SOUTHWEST NORTH DAKOTA. WINDS
OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED THIS AFTERNOON
AND EARLY EVENING.

TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND
AMIDON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH.

NDZ040-043-044-150215-
/O.CON.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
1207 PM MDT TUE JUL 14 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
CONTINUE THROUGH EARLY EVENING FOR FAR SOUTHWESTERN NORTH DAKOTA.
TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND
AMIDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
WA
000 
WWUS73 KBIS 142056
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
356 PM CDT TUE JUL 14 2009

...WIND ADVISORY THROUGH EARLY EVENING SOUTHWEST...

.A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN MANITOBA WAS MOVING
EAST WITH A COLD FRONT EXTENDING FROM THE LOW INTO EASTERN NORTH
AND SOUTH DAKOTA. THE COLD FRONT WILL MOVE INTO MINNESOTA THIS
EVENING. GUSTY WINDS BEHIND THE FRONT WILL BE FELT THE STRONGEST
ACROSS SOUTHWEST NORTH DAKOTA. WINDS OF 25 TO 35 MPH WITH GUSTS
OVER 40 MPH ARE EXPECTED EARLY THIS EVENING.

TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...MOTT
...DICKINSON...MEDORA AND BEACH.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH.

NDZ031>033-041-150300-
/O.EXA.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-HETTINGER-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MOTT
256 PM MDT TUE JUL 14 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
CONTINUE THROUGH EARLY EVENING FOR SOUTHWESTERN NORTH DAKOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NDZ040-043-044-150300-
/O.CON.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/
SLOPE-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER
256 PM MDT TUE JUL 14 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL
CONTINUE THROUGH EARLY EVENING FOR FAR SOUTHWESTERN NORTH DAKOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
ABELING
000 
WWUS73 KBIS 150256
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT TUE JUL 14 2009

...WIND ADVISORY EXPIRED...

.WINDS HAVE SLOWLY DECREASED TO BELOW ADVISORY CRITERIA OVER
SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. THE WIND ADVISORY WHICH
WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. NORTHWEST WINDS OF 15 TO
25 MPH WILL FURTHER DECREASE AS DAYTIME HEATING DECREASES. 

NDZ031>033-040-041-043-044-150400-
/O.CAN.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...BOWMAN...HETTINGER
856 PM MDT TUE JUL 14 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS OF 15 TO 25 MPH WILL SLOWLY DECREAST TO 10 TO 15
MPH AFTER MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jul 14, 2:50 AM MDT, 6 minutes earlier.

Area forecast discussion, Jul 14, 2:50 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
350 AM CDT TUE JUL 14 2009

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...

THE FOCUS TODAY IS THUNDERSTORM CHANCES AND WINDS.

CURRENTLY STRONG SOUTHEAST FLOW AHEAD OF THE SURFACE LOW/COLD FRONT
THAT EXTENDED FROM A LOW IN SOUTHERN SASKATCHEWAN TO THE BORDER OF
NORTH DAKOTA AND MONTANA. THREE AREAS OF THUNDERSTORMS CONTINUE IN
THE AREA. ONE IS ACROSS EASTERN SOUTH DAKOTA PUSHING EASTWARD. THE
SECOND IS A CLUSTER OF THUNDERSTORMS IN NORTH CENTRAL NORTH
DAKOTA...MOVING NORTHEASTWARD INTO CANADA. A THIRD AREA IS IN
EASTERN MONTANA/SOUTHWESTERN NORTH DAKOTA THAT CONTINUES TO DEVELOP
ALONG AN UPPER LEVEL SHORTWAVE JUST AHEAD OF THE UPPER LEVEL H500
LOW/TROUGH POSITIONED OVER NORTHEASTERN MONTANA/SOUTHERN
SASKATCHEWAN. THIS UPPER LEVEL LOW IS PROGGED TO MOVE EASTWARD TODAY
ACROSS THE DAKOTAS AND MANITOBA. THIS FEATURE AND THE SURFACE
LOW/FRONT ASSOCIATED WITH IT WILL BE THE FOCUS OF THUNDERSTORMS
THROUGHOUT THE DAY TODAY. THE WRAP AROUND CONVECTION BEHIND IT WILL
KEEP A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING
AS WELL.

AS THE SURFACE FEATURE PUSHES THROUGH...SOUTHEAST WINDS WILL BECOME
WESTERLY. THE STRONGEST WINDS WILL BE FOUND IN FAR SOUTHWESTERN
NORTH DAKOTA. UPPER LEVEL JET MOVING ACROSS WYOMING/SOUTH DAKOTA
WILL HELP H850/H700 WINDS TRANSLATE TO THE SURFACE. WILL ISSUE A
WIND ADVISORY FOR 3 SOUTHWEST COUNTIES WHERE EXPECTING SUSTAINED
WINDS OF 30 TO 35 MPH WITH GUSTS TO 40 MPH.

THE UPPER LEVEL LOW ON WEDNESDAY IS OVER MANITOBA AND MOVES SLOWLY
INTO SOUTHWESTERN ONTARIO. THE WESTERN EDGE OF THE LOW SENDS SOME
VORT ENERGY ACROSS NORTH DAKOTA. THIS CYCLONIC FLOW ALOFT AND
AVAILABLE MOISTURE WILL PROMOTE AFTERNOON/EVENING INSTABILITY
SHOWERS/THUNDER ACROSS MAINLY NORTHERN COUNTIES. AT THE
SURFACE...COOL HIGH PRESSURE PUSHES INTO THE STATE AND BY THURSDAY
MORNING THE HIGH CENTER SETTLES OVER THE DAKOTAS. EXPECT MUCH DRIER
AND COOLER AIR WEDNESDAY AND THURSDAY OVER NORTH DAKOTA.

.LONG TERM...FRIDAY THROUGH MONDAY NIGHT
A STRONG UPPER LEVEL RIDGE WILL OVER THE EASTERN ROCKIES ON FRIDAY
WILL REMAIN IN PLACE THROUGH SATURDAY.  THIS WILL KEEP THE CHANCE OF
TSTMS LOW WITH NORMAL TO ABOVE NORMAL TEMPERATURES.  A SHORT WAVE
TROUGH AND SURFACE LOW WILL DRIVE ACROSS THE FORECAST AREA SUNDAY
NIGHT AND MONDAY BRINGING A CHANCE OF THUNDERSTORMS TO THE FORECAST
AREA.

&&

.AVIATION...THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE ACROSS
EASTERN MONTANA AND NORTH DAKOTA THIS MORNING.  MOISTURE FROM THE
THUNDERSTORMS HAS BROUGHT SCATTERED FOG AND LOW CEILINGS TO WESTERN
AND CENTRAL NORTH DAKOTA.  THE THUNDERSTORM ACTIVITY WILL LIKELY LET
UP THIS MORNING...BUT SHOULD REDEVELOP THIS AFTERNOON AND PERSIST
INTO THE EVENING AS A SURFACE LOW NOW IN WESTERN NORTH DAKOTA MOVES
SLOWLY ACROSS THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
NDZ040-043-044.

&&

JV/TSW
Hazardous weather outlook, Jul 13, 3:47 AM MDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
447 AM CDT MON JUL 13 2009

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
447 AM CDT MON JUL 13 2009 /347 AM MDT MON JUL 13 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A POTENT STORM SYSTEM IS EXPECTED TO AFFECT THE NORTHERN PLAINS
TODAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL MOVE ACROSS
PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA DURING THE MORNING
HOURS. HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS WESTERN NORTH DAKOTA LATER THIS AFTERNOON. THE ENVIRONMENT
IN WHICH THESE STORMS DEVELOP WILL ALLOW THESE STORMS TO QUICKLY
BECOME SEVERE AS THEY MOVE ACROSS WESTERN NORTH DAKOTA LATER
TODAY. THE GREATEST RISK OF SEVERE WEATHER THIS AFTERNOON AND
EARLY EVENING WILL BE ACROSS THE SOUTHWEST...WHERE LARGE HAIL
DAMAGING WINDS AND TORNADOES ARE POSSIBLE. THESE STORMS ARE
EXPECTED TO SPREAD EAST ACROSS MUCH OF CENTRAL NORTH DAKOTA THIS
EVENING AND OVERNIGHT...AND WILL BRING A TREAT FOR HAIL AND
DAMAGING WINDS TO CENTRAL NORTH DAKOTA. IN ADDITION TO THE SEVERE
THREAT...THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY AS THE UPPER
LEVEL SYSTEM MOVES ACROSS THE AREA. WINDS WILL ALSO BECOME STRONG
ACROSS THE WEST DURING THE DAY ON TUESDAY IN THE WAKE OF THIS
STORM SYSTEM. CURRENTLY...IT APPEARS THE STRONGEST WINDS WILL
OCCUR ACROSS THE SOUTHWEST...WHERE WINDS OF 25 TO 35 MPH ARE POSSIBLE.
SLIGHTLY LIGHTER WINDS CAN BE EXPECTED FARTHER NORTH AND EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT.

KJB

In the hours before

Special weather statement, Jul 14, 1:06 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
206 AM CDT TUE JUL 14 2009

NDZ047-050-140800-
LOGAN ND-MCINTOSH ND-
206 AM CDT TUE JUL 14 2009

...SPECIAL WEATHER STATEMENT FOR MCINTOSH AND LOGAN COUNTIES UNTIL
300 AM CDT...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
AN OUTFLOW BOUNDARY THAT ORIGINATED FROM THUNDERSTORMS ACROSS
NORTHERN SOUTH DAKOTA.  THIS OUT FLOW BOUNDARY WAS LOCATED ABOUT 13
MILES NORTHEAST OF LINTON SOUTHWARD TO JUST EAST OF STRASBURG...OR
ABOUT 50 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 45 MPH. WIND
GUSTS UP TO 50 MPH CAN BE EXPECTED OVER THE NEXT HOUR.

LOCATIONS NEAR THE PATH OF THIS OUTFLOW BOUNDARY
INCLUDE...NAPOLEON...BURNSTAD...WISHEK...DANZIG...ASHLEY...LEHR...
FREDONIA...GACKLE AND GREEN LAKE.

BIRK
Local storm report, Jul 14, 1:27 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
227 AM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG CANNON BALL             46.39N 100.59W
07/14/2009                   SIOUX              ND   LAW ENFORCEMENT

            POWER LINES HAVE BEEN REPORT DOWN IN THE CANNON BALL
            AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORHERN
            SOUTH DAKOTA WAS RESPONSIBLE FOR THESE HIGH WINDS.

&&

KBIRK
Local storm report, Jul 14, 1:27 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE BISMARCK ND
227 AM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG CANNON BALL             46.39N 100.59W
07/14/2009                   SIOUX              ND   LAW ENFORCEMENT

            POWER LINES HAVE BEEN REPORT DOWN IN THE CANNON BALL
            AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORTHERN
            SOUTH DAKOTA WAS RESPONSIBLE FOR THESE HIGH WINDS.

&&

KBIRK
Local storm report, Jul 14, 1:30 AM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
230 AM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     NON-TSTM WND DMG FORT YATES              46.09N 100.63W
07/14/2009                   SIOUX              ND   LAW ENFORCEMENT

            POWER LINES HAVE BEEN REPORTED DOWN IN THE FORT YATES
            AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORTHERN
            SOUTH DAKOTA CAUSED THESE HIGH WINDS.

&&

KBIRK
Local storm report, Jul 14, 1:35 AM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
235 AM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND DMG     SELFRIDGE               46.04N 100.93W
07/14/2009                   SIOUX              ND   LAW ENFORCEMENT

            TREE BRANCHES HAVE BEEN REPORTED TO BE DOWN IN THE
            SELFRIDGE AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS
            NORTHERN SOUTH DAKOTA CAUSED THESE HIGH WINDS.

&&

KBIRK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 12:42 AM MDTHigh Wind WarningBISEmmons78 min

Nearby

Wind Advisories in North Dakota, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.